# SDR ASAA2013012393738

- Difficulty date: January 23, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 10,686 hours, 3,313 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 38838302
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CSS PASSED WITH FAULT LIGHT ON FIRST ATTEMPTED FL 390.  SECOND ATTEMPT STARTED BETWEEN FL 380 AND FL 350 APU STARTED FINE.  ACFT GROUNDED.  IAW POWERPLANT ENG REQUEST ACCOMPLISHED TASK 49-60, TASK 899 WITH FOLLOWING RESULTS FAULT HISTORY PAGE SHOWS 49-31016 JAN 23 GMT 0303 STARTS OLD 4, ENGINEERING DATA PARAMETERS 1.(117) 2.(4452) 3.(-29) 4.(-1162) 5.(6764) 6.(23144) 7.(4564) 8.(22258). MX HISTORY PAGE SHOWS 49-52270 JAN 23 GMT 0352 STARTS OLD 2 AND 3, ENGINEERING DATA PARAMETERS SAME FOR STARTS OLD 2 AND 3 1.(16408) 2.(4251) 3.(0) 4.(0). 49-52270 JAN 23 GMT 0302 STARTS OLD 4 AND 5, ENGINEERING DATA SAME FOR STARTS OLD 4 AND 5 1.(16952) 2.(-5272) 3.(0) 4.(0). 49-41253 JAN 21 GMT 0051 STARTS OLD 14, ENGINEERING DATA 1.(-28670) 2.(9648) 3.(56) 4.(0). CURRENT STATUS APU NO FAULTS FOUND.  ACCOMPLISHED FIM 49-54, TASK 804 FOR CODE 49-52270, IAW INITIAL EVAL E.1.B DOES NOT SHOW AS CURRENT, FAULT IS INTERMITTENT. FAULTS 49-31016 AND 49-41253 HAVE M1710 START CONVERTER AND M1850 START POWER UNITS COMMON. POWERPLANT ENGINEERING AND REVIEWED THE DOWNLOADED DATA AND DETERMINED THE FUEL FLOW DIVIDER SOLENIOD FAILED TO OPEN THE SECONDARY FUEL MANIFOLD. REPLACED FUEL FLOW DIVIDER IAW AMM 49-31-15 R2.  FUEL FLOW DIVIDER LEAK AND OPS CK GOOD IAW REF 49-31-15MM.
